# SDR A6WA202301168522

- Difficulty date: January 16, 2023
- Submitted: March 22, 2023
- Operation: Air carrier
- Aircraft: N466AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7899
- Aircraft time: 39,453 hours, 38,270 cycles
- System (JASC): 5324 · Fuselage Fixed Partitions
- Part: Fitting
- Part number: 601R3867343
- Part serial: NSN
- Condition: Corroded
- Location: Floor Fs349 Lbl4
- Part time: 39,453 hours, 38,270 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR SUPPORT PN 601R38673-43 AT FS349.00 AND LBL38 TO LBL44. **********AIRCRAFT REMOVED FROM SERVICE****** REPLACED FLOOR SUPPORT PN 601R38673-43 AT FS349.00 AND LBL38 TO LBL44. ALL WORK WITHIN LIMITS WAS PERFORMED IAW AIR WISCONSIN CRJ200 SRM 53-00-00 REV 39, CRJ200 SRM 51-26-00 REV 39, CRJ200 SRM 51-25-16 REV 39, CRJ200 SRM 51-42-20 REV 39, CRJ200 SRM 51-25-16 REV 39, CRJ200 SRM 51-40-11 REV 39, CRJ200 SRM 51-42-11 REV 39. ALL WORK PERFORMED UNDER AERSALE WORK ORDER 003854, CARD NO. 20192, TT: 39,453:29 TC: 38,270.
